MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012631-29
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant products: sheath: 6f terumo, 8f terumo; stent: 8.0 x 29 mm omni elite vascular.Evaluation summary: visual inspection was performed on the returned device.Only the stent implant was returned dislodged from the delivery system.The stent dislodgment was likely due to anatomical conditions.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported revealed no other similar incidents.The investigation determined that the reported difficulties were due to case circumstances.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the non-tortuous, heavily calcified 90% stenosed left common iliac artery.Following the successful deployment of an 8.0 x 29 mm omni elite vascular stent the physician decided to deploy another 8.0 x 29 mm otw omni elite vascular stent proximally.The omni elite vascular stent delivery system (sds) was advanced to the lesion and during deployment the stent implant dislodged from the balloon.The sds was removed from the anatomy.The 6f non-abbott introducer sheath was replaced with an 8f non-abbott introducer sheath and a snare device was used to retrieve the stent implant.The procedure was stopped at that point and they had to hold additional pressure on the access site to stop the bleeding.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6488950
Report Number2024168-2017-03114
Device Sequence Number18985665
Product Code NIO
UDI-Device Identifier08717648178504
UDI-Public(01)08717648178504(17)190930(10)6041441
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number1012631-29
Device Lot Number6041441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2017
Initial Report FDA Received Date04/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONCOMITANT MEDICAL DEVICES
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight82